Can I take cold and flu medication with cough medicine?
Patient : I am currently taking a cold and flu medication which contains Paracetamol (500mg), Phenylephrine hydrochloride (5mg) and Dextromethorphan hydrobromide (10mg) for day tablets and instead of the PH (5mg) the night tablets contain Chlorpheniramine maleate (2mg).
Can I also take a cough medicine which contains Guaiphenesin (200mg) and Bromhexine hydrochloride (8mg)?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.